# SDR AALA202506020142

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 72,596 hours, 34,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1499
- Condition: Faulted
- Location: Zone 800
- Part time: 63,680 hours, 38,820 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: T/S MSG 33-51-38 EPSU EXT LOAD FWD L PER TSM 33-51-00-810-808-AUP TO STEP B. (2) (C). ELECTRICALLY CONNECTED NEW SLIDE ON FWD LPOSITION. FAULT CHANGED TO EPSU COMM FWD L (10WL).  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (EPSU) TASK 33-51-38.
